# SDR DHL2005802510

- Difficulty date: July 11, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 84,803 hours, 31,060 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Part time: 84,803 hours, 31,060 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCY COMPT. FLOOR SUPPORT ANGLE CORRODED, STA 1710.000 RBL 19. REMOVED CORROSION FROM SUPPORT ANGLE IAW SRM 51-1-8 PG. 17-18. FOUND OUT OF LIMITS IAW SRM 53-2-0 PG. 2P. FABRICATED REINFORCING ANGLE IAW SRM 53-7-3 FIG. 5A, SRM 53-2-0 PG. 2E/2F. CLEANED, TREATED AND PRIMED AREA AND REINFORCING ANGLE IAW SRM 51-1-8B. INSTALLED REINFORCING ANGLE IAW SRM 51-1-20D PG. 9, SRM 51-3-1 (TORQUE).
